MathSciNet Relay Station
MathSciNet bibliographic data
MR1248970 (95a:65181) 65N12 (35B40)
Hagstrom, Thomas; Hariharan, S. I.; MacCamy, R. C. On the accurate long-time solution of the wave equation in exterior domains: asymptotic expansions and corrected boundary conditions. Math. Comp. 63 (1994), no. 208, 507–539, S7–S10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement